# SDR JIKA2018100201

- Difficulty date: October 2, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N3052K
- Make and model: Beech 1900
- Aircraft serial: UB70
- Aircraft time: 28,821 hours, 41,889 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THE PILOT REPORTED THAT WHILE INFLIGHT THERE WAS SMOKE OR VAPOR COMING FROM UNDERNEATH THE PILOT AND CO-PILOTS SEATS, WHERE THE FLOOR VENTS ARE LOCATED. THE ENVIRONMENTAL BLEED AIR HAD BEEN TURNED ON AND THERE WAS NO SMELL ASSOCIATED WITH THE SMOKE OR VAPOR OBSERVED. THE AMBIENT TEMPERATURE WAS RELATIVELY COOL DUE TO RECENT PRECIPITATION IN THE AREA FROM THE NIGHT BEFORE. THE PILOT FOLLOWING PROCEDURES TURNED OFF ENVIRONMENTAL BLEED AIR AND THE SMOKE/VAPOR DISSIPATED. THE PILOT LANDED IN KPHX WITHOUT INCIDENT AND REPORTED THE ISSUE TO MAINTENANCE. MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED THE SEATS (CO-PILOT AND PILOT) AND REMOVED FLOOR PANELS IN THE COCKPIT. MAINTENANCE INSPECTED THE WIRING AND BLEED AIR PLUMBING AND FOUND NOTHING THAT COULD BE CREATING SMOKE. MAINTENANCE RE-INSTALLED THE FLOOR PANELS AND SEATING. THE AIRCRAFT WAS RETURNED TO SERVICE AND NO SUBSEQUENT ISSUES HAVE BEEN REPORTED.
